Home > Groups > Turmeric and Hyperkalemia > I started taking turmeric and black pepper and my ...

I started taking turmeric and black pepper and my ...

  • I started taking turmeric and black pepper and my potassium went Sky high! 5.1! My potassium was fine before! Could the turmeric really cause it to jump and what do I do to lower it?

    Post created 10 months 3 weeks ago

Comments

  • I have eliminated my

    I have eliminated my Sertraline for one week because I want my labs to go back to normal. I'm checking to see if Sertraline is responsible for my high potassium & lots of other S & S.

    4 months 1 day ago

  • It lowered my potassium and

    It lowered my potassium and caused a rash all over my body after two doses. Then started swelling gaining fluid.

    10 months 2 days ago

  • Eliminate one ingredient at a

    Eliminate one ingredient at a time, and repeat your potassium. If you find potassium goes back to normal, do take again that ingredient; if potassium again goes up, then the causal relation between that ingredient and effect on potassium, would have been scientifically established.
    Dr Hana Fayyad, pediatrician

    (Maria Jasmine Freeman, author of The Cross Of Menopause-Immolation.🔥🔥🔥)

    10 months 2 days ago

Add comment

Log in or register to post comments

Follow the post

Log in or register to follow the post.

Reply to Post

Log in or register to post comments.

0 likes